Jump to content
Important Survey - Please Participate ×

Irritable bowl syndrome


[nh...]

Recommended Posts

Is IBS common in withdrawal? I'm getting a lot of bloating and burping causing me anxiety. Why does this happen and how does it cause anxiety, how long will this last I'm ten weeks of klonopin, I look like I'm pregnant what can help with this?

Thanks guys

Kyle

Link to comment
Share on other sites

Hello Kyle. Sorry for your discomfort. I'm having the same problem.  Been off a little over 6 months. Unfortunately I don't have a clue as to how long this will last. But I'm praying it won't be for long. It's very uncomfortable. 
Link to comment
Share on other sites

I take OTC medicine like, Gas X for the bloating.  For the anxiety I use distractions and Breathing Techniques. I know it's tough. Praying for us all!
Link to comment
Share on other sites

Yes I have problems with my bowels as well. They make a lot of sound and sometimes I feel like there is something hard moving through my bowels and have a feeling of irritation at the right side of my stomach below my chest.
Link to comment
Share on other sites

I was dx'ed with IBS from the start.  I think I tried everything available.  Gas X was one of the better treatments.  I found CharcoCaps were good for intestinal gas.  I also like ginger/fennel/tea.

 

I tired several probiotics with no success and some even made my symptoms worse.

 

I am now trying enzymes and getting promising results.  This link is a good read on the subject.

I suggest starting with individual enzymes that are your particular issue.  I had a lot of bloat and problems digesting fats and am using alpha galactoside (for gas) and lipase (fat digestion) with good results. 

 

http://www.enzymestuff.com/basicsdosing.htm

Link to comment
Share on other sites

Hi NH Buck!  I had such digestion issues during taper that the doc thought I had diverticulitis (but didn't).  I went to this website www.ltyg.com and looked through there.  LTYG=Listen to Your Gut.  There's a boatload of tips and videos.  I am truly sorry you are experiencing this.  I did feel better after 6 months with respect to digestion.  I jumped this week and my insides feel just a bit funny as in lower ab "pinching" sensation, grumbling, gas, a couple bowel movements a day, etc.  I do not panic because I know this is a withdrawal symptom (at least for many of us). 

 

There is one thing I'd recommend and that is probiotics BUT only Florajen3.  The gut really is the "brain" of the body and I think the stressors of benzos (whether taper or withdrawal) play havoc on the entire system.  Please just look through the LTYG website to see if you can pick up anything of use for you.  If you are still concerned in a few weeks, then a visit to the doctor may alleviate your concerns to get a clean bill of health. 

Link to comment
Share on other sites

Hi nhbuck.

Yes unfortunately IBS is one of the many symptoms of withdrawl.  I'm seven months off and it still plagues me with discomfort. The constant diarrhea is very draining.  I wish I could help you with some remedies to ease it but I haven't been able to find anything yet. I have to keep reminding myself that it will get better.  We have to have HOPE.

Stay strong

Tallow Love

:smitten: :smitten: :smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...